MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS LONG SHEATH (90CM); CATHETER, PERCUTEANEOUS

STRYKER NEUROVASCULAR-CALIF AXS INFINITY LS PLUS LONG SHEATH (90CM); CATHETER, PERCUTEANEOUS
Catalog Number INC-11196-90
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that prior to the procedure, the catheter hub was broken when removed from the packaging.There were no clinical consequences reported due to this event.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.It was reported that during visual inspection, the catheter was found to be separated on its proximal end.A small amount of blood was found on the catheter hub.The catheter strain relief was removed and was examined.The catheter was separated under the stain relief just distal to the hub.The inner coil was stretched but still intact.Functional testing could not be performed due to the anomalies note to the catheter.In case of this complaint, the reported complaint was confirmed.Analysis and review of available information appears to be associated with a product that met stryker design and manufacture specifications and was used in accordance with the direction for use (dfu), but performance was limited due to the procedural and/or anatomical factors during use.As a result, a probable cause of procedural factors was assigned to the as reported and analyzed issue 'nv - guide catheter shaft broken/fractured inside patient'.

Brand Name
AXS INFINITY LS PLUS LONG SHEATH (90CM)
Common Device Name
CATHETER, PERCUTEANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8240722
Report Number3008853977-2019-00010
Device Sequence Number2279997
Product Code DQY
UDI-Device Identifier07613327459203
UDI-Public07613327459203
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Catalogue NumberINC-11196-90
Device Lot Number13250-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1